# SDR MASA200400570

- Difficulty date: October 8, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 9,115 hours, 8,388 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 744426
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS ON R.O.N. AND SCHEDULED FOR A ROUTINE INSPECTION. DURING THE WALK AROUND IT WAS DISCOVERED THE 3D WALL EMERGENCY EXIT SIGN LIGHT WAS INOPERATIVE. MAINTENANCE REPLACED THE EXIT SIGN LIGHT. OPERATIONAL CHECK GOOD.
